# SDR 2009FA0000381

- Difficulty date: March 18, 2009
- Submitted: May 6, 2009
- Operation: General aviation
- Aircraft: N88MD
- Make and model: Piper PA-18A 150
- Aircraft serial: 184260
- Aircraft time: 158 hours
- Engine: Lyc O360C4P
- System (JASC): 8011 · Engine Starter
- Part: Ring Gear
- Part number: SL72566
- Condition: Damaged
- Location: Starter
- Part time: 158 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEETH WERE BREAKING OUT OF THE STARTER RING GEAR.  PROBABLE CAUSE - FLAWED MANUFACTURING.
